# SDR TRAX200800991

- Difficulty date: August 9, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 11,026 hours, 7,337 cycles
- System (JASC): 5241 · Galley Doors
- Part: Support Angle
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SERVICE DOOR GALLEY SUPPORT ANGLE.  (S)
